advertisement
Question
Posted by: Maatje van Staden | 2011/11/10

MENOPAUSE

Ek is nou 64 en my baarmoeder is reeds op 32 jarige ouderdom verwyder. Ek het eers heelwat later begin met HVT wat gehelp het tot so plus minus 2 jaar terug. Ek het begin warmgloede ontwikkel terwyl ek op HVT was. Ek het dit maar later gelos maar ek sukkel nou al byna 2 jaar met gloede. Is dit net my vroulike hormone wat dit veroorsaak of kan daar ander oorsake daarvoor wees. Ek is moedeloos gesukkel. Die sogenaamde " natuurlike"  produkte is useless.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should check for other problems such as overactive thyroid.
You can discuss with your gynaecologist using Cipramil if you are sure that these are hot flushes.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/11/15

You should check for other problems such as overactive thyroid.
You can discuss with your gynaecologist using Cipramil if you are sure that these are hot flushes.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement